Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 4

All articles in this issue are freely accessible.

Stochastic control problems and spherical functions on symmetric spaces
T. E. Duncan and H. Upmeier.
Trans. Amer. Math. Soc. 347 (1995), 1083-1130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1284453
On a quadratic-trigonometric functional equation and some applications
J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo.
Trans. Amer. Math. Soc. 347 (1995), 1131-1161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290715
Norm estimates for radially symmetric solutions of semilinear elliptic equations
Ryuji Kajikiya.
Trans. Amer. Math. Soc. 347 (1995), 1163-1199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290720
Hopf constructions and higher projective planes for iterated loop spaces
Nicholas J. Kuhn, Michael Slack and Frank Williams.
Trans. Amer. Math. Soc. 347 (1995), 1201-1238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1282890
Attractors in inhomogeneous conservation laws and parabolic regularizations
Hai Tao Fan and Jack K. Hale.
Trans. Amer. Math. Soc. 347 (1995), 1239-1254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270661
Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces
A. Jourani and L. Thibault.
Trans. Amer. Math. Soc. 347 (1995), 1255-1268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290719
Partial extensions of Attouch’s theorem with applications to proto-derivatives of subgradient mappings
A. B. Levy, R. Poliquin and L. Thibault.
Trans. Amer. Math. Soc. 347 (1995), 1269-1294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1290725
The derivatives of homotopy theory
Brenda Johnson.
Trans. Amer. Math. Soc. 347 (1995), 1295-1321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1297532
When does unique local support ensure convexity?
Donald Francis Young.
Trans. Amer. Math. Soc. 347 (1995), 1323-1329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257125
Cauchy-Green type formulae in Clifford analysis
John Ryan.
Trans. Amer. Math. Soc. 347 (1995), 1331-1341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1249888
A convergence theorem for Riemannian submanifolds
Zhong Min Shen.
Trans. Amer. Math. Soc. 347 (1995), 1343-1350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1254853
A discrete transform and Triebel-Lizorkin spaces on the bidisc
Wei Wang.
Trans. Amer. Math. Soc. 347 (1995), 1351-1364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1254857
A norm convergence result on random products of relaxed projections in Hilbert space
H. H. Bauschke.
Trans. Amer. Math. Soc. 347 (1995), 1365-1373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257097
Asymptotic stability in functional-differential equations by Liapunov functionals
Bo Zhang.
Trans. Amer. Math. Soc. 347 (1995), 1375-1382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264834
The de Branges-Rovnyak model with finite-dimensional coefficients
James Guyker.
Trans. Amer. Math. Soc. 347 (1995), 1383-1389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257108
Remarks on some integrals and series involving the Stirling numbers and $𝜁(n)$
Li-Chien Shen.
Trans. Amer. Math. Soc. 347 (1995), 1391-1399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257124
The exposed points of the set of invariant means
Tianxuan Miao.
Trans. Amer. Math. Soc. 347 (1995), 1401-1408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1260174
Inverse theorems for subset sums
Melvyn B. Nathanson.
Trans. Amer. Math. Soc. 347 (1995), 1409-1418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273512
Groups with no free subsemigroups
P. Longobardi, M. Maj and A. H. Rhemtulla.
Trans. Amer. Math. Soc. 347 (1995), 1419-1427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277124
Matrix variate $𝜃$-generalized normal distribution
A. K. Gupta and T. Varga.
Trans. Amer. Math. Soc. 347 (1995), 1429-1437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277112
Differential operators, $n$-branch curve singularities and the $n$-subspace problem
R. C. Cannings and M. P. Holland.
Trans. Amer. Math. Soc. 347 (1995), 1439-1451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273480
American Mathematical Society